T Nation

Feeling Drained While on My Test Cyp/Dbol Cycle


#1

Looking for advice on why I feel like shit some days and on top others…started cycle great but now it seems I hit a wall. Any supplements or powders out there that may help…


#2

What does feeling shit entail for you(symptoms)?
How far into the cycle are you?
What dosage of each steroid are you taking?
What anti e are you taking?


#3

Test cyp 200MG or 1ml in shoulder twice a week. Dbol 30mg ed. And got nolva on hand. First cycle and will be running adex next cycle cause I was told I didn’t need it but after some research I’m convinced that it’s better to run that along with my cycle. And I’m cutting out the Dbol all together next run. Going on week 6.


#4

As far as my symptoms they range from me just feeling lazy or lethargic. And been having like muscle cramps but more like tense stretches that leave me drained. Blew it off as not eating enough but figured I would just up my protein and add some supplements to help. Cause I’m eating 5 times a day. And I had to work up to that. I’m 6’2’ 175 lbs 31yrs


#5

Doesn’t look too bad. Could be the Dbol. Sometimes oral steroids give me cramps.
You could eliminate the dbol and see if your symptoms go away.


#6

Only have about 8 days left of Dbol. Hopefully it clears up after that. Just finished working out and felt like shit the whole time but pushed thru it…


#7

Could be from the dbol. Orals sides are bloat and cramps. Are you taking your nolva during your cycle? From my experience I felt the same way during a cycle while taking an estrogen blocker. I stopped the estrogen blocker and felt awesome but I’m also one of the lucky ones that is not pron to gyno. But when I stopped the estrogen blocker I felt 1000 times better. Cut the dbol first, if that doesn’t work don’t take estrogen blocker until the end.


#8

Thanks for all the advice. Been pushing thru and I think it’s just from lack of protein and doing new workouts but still have the soreness and spasms at times but when I start to workout it goes away but starts back up the next day… think it may just be my body telling me to workout. Don’t know but I keep pushing thru.


#9

most likely dehydration and possibly poor nutrition. Have your workouts changed since you’ve been using steroids? Is sleep about the same? Do you drink alcohol?


#10

I just found a video on T-Nations site that is the solution to my issues and it’s about 3 ways to stretch when lifting with dumbells and bench…but the answer to your question is no drinking, and I have added a few new workouts. But all i have is dumbells and a bench set at home. And I’m sleeping a Lil more now but i figured it’s cause I’m not waking up to get kids to school.


#11

Dbol probably to blame. I’d up dose your liver+ and lipid+ especially if garlic is in your lipid+. Not sure why this seems to be lost knowledge but 3-5 grams ed of vite c kills any lethargy that isn’t induced by stress on organs.


#12

OK so I’m having a issue with finding supplies to administer my gear any ideas or general suggestions on what direction I should look in…???